At Least Three Children Die, 120 Hospitalized by Pfizer-BioNTech Vaxxine in Vietnam
By TrialSite Staff
Health officials in the Southeastern Nation of Vietnam have suspended the use of the Pfizer-BioNTech COVID-19 vaccine known as either BNT162b2 or Comirnaty after over 120 children were hospitalized after a group vaccination at school. The central province of Thanh Hoa has been inoculating children ages 15 to 17 since November 30, but this most recent shocking incident put a halt to the effort. Children experienced severe symptoms from nausea and high fever to difficulties breathing, reported the Central Center for Disease Control and Prevention (CDC). Three children have died from an overreaction to the Pfizer vaccine in Bac Giang, a province near Hanoi, and Binh Phuoc, a province in the South, with the press there acknowledging that the cause of death was “overreaction to the vaccine.”
Reported in multiple Vietnamese media including VN Express—yet no mainstream media—17 of the 120 or so of the adolescents and teens had severe reactions. The cohort continues to be monitored at the hospital, according to officials from the central province of Thanh Hoa. Luong Ngoc directs the CDC for the Thanh Hoa province reporting “We still have other batches, also Pfizer vaccines.
271 total views